# SDR 95ZZZZ36

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17012
- Make and model: Beech 1900C
- Aircraft serial: UC11
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 3032125
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT NR 2090 DEPARTED CDR, THE RIGHT ENGINE DECELERATED AND WENT INTO FEATHER (AUTO FEATHER ENGAGED) AFTER TAKEOFF.  FLIGHT CREW SHUT DOWN ENGINE AND LANDED SAFELY BACK IN CDR.  MAINTENANCE FOUND THE PY LINE LOOSE AT THE FIRESHIELD.  'B' NUT WAS TIGHTENED AND SYSTEM CHECKED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
